References for Samuel Eilenberg

Version for printing
  1. H Bass, H Cartan, P Freyd, A Heller, and S Mac Lane, Samuel Eilenberg (1913-1998), Notices Amer. Math. Soc. 45 (10) (1998), 1344-1352.
  2. I M James, Some topologists, in I M James (ed.), History of Topology (Amsterdam, 1999), 883-908.
  3. S Mac Lane, Samuel Eilenberg and topology (Polish), Wiadom. Mat. 25 (2) (1984), 229-242.
  4. S Mac Lane, Samuel Eilenberg's work in category theory, Appl. Categ. Structures 4 (2-3) (1996), 137-138.
  5. S Mac Lane, The work of Samuel Eilenberg in topology, in Algebra, topology, and category theory : a collection of papers in honor of Samuel Eilenberg (New York, 1976), 133-144.

JOC/EFR September 2000

The URL of this page is: